# SDR R61A201308310859

- Difficulty date: August 31, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 17,655 hours, 13,705 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED FWD SERVICE DOOR LOWER FWD DOOR STOP ON DOOR HARDWARE CORRODED. MX R & R R-1 LOWER FWD DOOR STOP HARD WARE IAW AMM 52-41-23. PN 170-68172-001 SCREW.  ACFT REMAINS FOR COMPLETION OF HEAVY CHECK.
